# SDR SWAA2013012812020

- Difficulty date: January 6, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N958AT
- Make and model: Boeing 717-200
- Aircraft serial: 55020
- Aircraft time: 355,100 hours, 24,257 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Cover
- Part number: 9922567
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 SLAT TRACK LOWER COVER CRACKED.  REMOVED, FABRICATED, AND INSTALLED NEW COVER AND SHIM IAW B717 SRM 51-41-01, 51-41-08, 51-10-04, 51-41-02, MD DWG 9922567.
